Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 34, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 34, Number 3 (1928)
PDF
Bull. Amer. Math. Soc. 34 (1928)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 34, Number 3 (1928)
PDF
Bull. Amer. Math. Soc. 34 (1928)
The February meeting in New York
Arnold Dresden PDF
Bull. Amer. Math. Soc. 34 (1928), 257-264
A correction
PDF
Bull. Amer. Math. Soc. 34 (1928), 264
Resonance in the solar system
E. W. Brown PDF
Bull. Amer. Math. Soc. 34 (1928), 265-289
Some canonical forms and associated canonical expansions in projective differential geometry
E. B. Stouffer PDF
Bull. Amer. Math. Soc. 34 (1928), 290-302
On the separation of the plane by a continuum
R. L. Moore PDF
Bull. Amer. Math. Soc. 34 (1928), 303-306
A characteristic property of a co-set
G. A. Miller PDF
Bull. Amer. Math. Soc. 34 (1928), 307-309
A new normal form for quartic equations
Raymond Garver PDF
Bull. Amer. Math. Soc. 34 (1928), 310-314
Existence theorems for implicit functions of real variables
H. J. Ettlinger PDF
Bull. Amer. Math. Soc. 34 (1928), 315-318
The convergence of double Fourier series of a certain type
G. M. Merriman PDF
Bull. Amer. Math. Soc. 34 (1928), 319-322
Ternary characteristics of primes
E. T. Bell PDF
Bull. Amer. Math. Soc. 34 (1928), 323-328
On the existence of linear algebras in Boolean algebras
Orrin Frink Jr. PDF
Bull. Amer. Math. Soc. 34 (1928), 329-333
The derivation of algebraic invariants by tensor algebra
C. M. Cramlet PDF
Bull. Amer. Math. Soc. 34 (1928), 334-342
Transverse seismic waves on the surface of a semi-infinite solid composed of heterogeneous material
H. Bateman PDF
Bull. Amer. Math. Soc. 34 (1928), 343-348
On continuous curves in $n$ dimensions
G. T. Whyburn and W. L. Ayres PDF
Bull. Amer. Math. Soc. 34 (1928), 349-360
The polar curves of plane algebraic curves in the Galois fields
A. D. Campbell PDF
Bull. Amer. Math. Soc. 34 (1928), 361-363
The characteristic equation of a matrix
E. T. Browne PDF
Bull. Amer. Math. Soc. 34 (1928), 363-368
Notes
PDF
Bull. Amer. Math. Soc. 34 (1928), 385-394
New publications
PDF
Bull. Amer. Math. Soc. 34 (1928), 395-400

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Sophus Lie: Gesammelte Abhandlungen, by Friedrich Engel and Poul Heegaard.
Reviewer: R. D. Carmichael
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 369-370
Problems of Atomic Dynamics. (20 lectures). I. The Structure of the Atom (10 lectures) II. The Lattice Theory of Rigid Bodies, by Max Born.
Reviewer: E. W. Brown
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 370-371
Introduction to the Mathematics of Statistics, by Robert Wilbur Burgess.
Reviewer: C. H. Forsyth
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 372-373
Cremona Transformations in Plane and Space, by Hilda P. Hudson.
Reviewer: A. B. Coble
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 373-375
Statistique Mathématique, by Charles Jordan.
Reviewer: B. H. Camp
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 375-377
Integral Bases, by W. E. H. Berwick.
Reviewer: Oystein Ore
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 378-379
The Theory of Integration, by L. C. Young.
Reviewer: W. A. Wilson
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 378
Einführung in die Wahrscheinlichkeitsrechnung, by J. L. Coolidge.
Reviewer: F. A. Foraker
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 379
Lehrbuch der Variationsrechnung, by Adolph Kneser.
Reviewer: E. J. Miles
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 380
Conductibilité Électrique des Métaux et Problèmes Connexes. Rapports et Discussions du Quatrième Conseil de Physique, Institut International de Physique Solvay.
Reviewer: S. C. Wang
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 380
Problems of Modern Physics, by H. A. Lorentz.
Reviewer: E. B. Wilson
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 381
Examen des Différentes Méthodes Employées pour Résoudre les Problèmes de Géométrie, by G. Lamé.
Reviewer: E. B. Cowley
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 381
Geometria Proiettiva Differenziale, by G. Fubini and E. Čech.
Reviewer: E. P. Lane
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 382-383
Les Mathématiques du Chimiste, by L. Gay.
Reviewer: Blair Saxton
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 383-384